# SDR 95ZZZX1779

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N332DM
- Make and model: Sud CM170R
- Aircraft serial: 209
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: CI139
- Condition: Defective
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND USED COMM ANTENNA HAD RECENTLY BEEN INSTALLED.  PART WAS AN UN-AIRWORTHY PART AND WAS NOT IN SERVICEABLE CONDITION.
